RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2012, Volume 14, Issue 2, Pages 174–184 (Mi adm92)  

RESEARCH ARTICLE

Domination on the vertices of labeled graphs

Igor Grunskya, Irina Mikhaylovab, Sergey Sapunova

a 83114, Ukraine, Donetsk, Rozy Luxemburg street, 74, IAMM NASU
b Lugansk Taras Shevchenko National University, UKRAINE

Abstract: In this paper we introduce and study a domination relation on vertices of vertex-labeled graphs induced by vertex languages comparison. An effective method of checking this relation is developed. Properties of vertices maximal by this relation are investigated. It is shown that dominating vertices form a connected component of the graph.

Keywords: vertex labeled graph, languages over the vertex labels alphabets.

Full text: PDF file (188 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 68Q45, 68R10
Received: 21.11.2012
Accepted:21.11.2012
Language:

Citation: Igor Grunsky, Irina Mikhaylova, Sergey Sapunov, “Domination on the vertices of labeled graphs”, Algebra Discrete Math., 14:2 (2012), 174–184

Citation in format AMSBIB
\Bibitem{GruMikSap12}
\by Igor~Grunsky, Irina~Mikhaylova, Sergey~Sapunov
\paper Domination on the vertices of labeled graphs
\jour Algebra Discrete Math.
\yr 2012
\vol 14
\issue 2
\pages 174--184
\mathnet{http://mi.mathnet.ru/adm92}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3099968}
\zmath{https://zbmath.org/?q=an:1279.68278}


Linking options:
  • http://mi.mathnet.ru/eng/adm92
  • http://mi.mathnet.ru/eng/adm/v14/i2/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:219
    Full text:91
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020